MIA cover

Mathematical Inequalities & Applications

Volume: 17

Year: 2014

You are subscribed to this journal via IP access:
MIA Conference 2018 Free Access

Articles

Issue: 1 (January, 2014)
Article number / DOI Authors / Title Pages Abstract Article
17-01 Frej Chouchene: Oppenheim's problem and related inequalities for Dunkl kernels 1–40 View View
17-02 Weidong Wang: On inequalities for quermassintegrals and dual quermassintegrals of difference bodies 41–48 View View
17-03 Takahiro Noi: Fourier multiplier theorems for Besov and Triebel-Lizorkin spaces with variable exponents 49–74 View View
17-04 Yutian Lei: Integrability and boundedness of extremal functions of a Hardy-Sobolev type inequality 75–81 View View
17-05 Michel J. G. Weber: On mean values of Fourier transforms 83–94 View View
17-06 Michał Lewicki, Andrzej Olbryś: On non-symmetric t-convex functions 95–100 View View
17-07 Miao-Kun Wang, Yu-Ming Chu, Yue-Ping Jiang, Song-Liang Qiu: Bounds of the perimeter of an ellipse using arithmetic, geometric and harmonic means 101–111 View View
17-08 Aziz Harman: On necessary and sufficient conditions for variable exponent Hardy inequality 113–119 View View
17-09 Zhiping Xiong, Yingying Qin: Reverse order law for weighted Moore-Penrose inverses of multiple matrix products 121–135 View View
17-10 He-Jun Sun, Ling-Zhong Zeng: Estimates for lower bounds of eigenvalues of the Klein-Gordon operator 137–147 View View
17-11 Pál A. Kupán, Róbert Szász: Monotonicity theorems and inequalities for the gamma function 149–159 View View
17-12 Qamrul Hasan Ansari, Javad Balooee: On a system of regularized nonconvex variational inequalities 161–177 View View
17-13 Paisan Nakmahachalasint: On the stability of an alternative quadratic functional equation 179–185 View View
17-14 Xiangling Zhu: Generalized weighted composition operators from Bers-type spaces into Bloch-type spaces 187–195 View View
17-15 Rozarija Jakšić, Josip Pečarić: New converses of the Jessen and Lah-Ribarič inequalities 197–216 View View
17-16 László Leindler: A note on the relations of classes of numerical sequences 217–222 View View
17-17 Chang-Jian Zhao, Wing-Sum Cheung: On Opial-type integral inequalities and applications 223–232 View View
17-18 Madjid Eshaghi Gordji, Mohsen Rostamian Delavar, Mehdi Roohi: Applications of Fan's matching theorem in MKKM spaces 233–240 View View
17-19 Richard Fournier: Discrete Bernstein inequalities for polynomials 241–248 View View
17-20 H. Rezaei: On the super-stability of trigonometric Hilbert-valued functional equations 249–258 View View
17-21 Fengping Yao: Local gradient estimates for the p(x)-Laplacian elliptic equations 259–268 View View
17-22 Branko Malešević, M. Petrović, M. Obradović, B. Popkonstantinović: On the extension of the Erdös-Mordell type inequalities 269–281 View View
17-23 Ayşe Dilek Güngör, A. Sinan Çevik, Nader Habibi: New bounds for the spread of the signless Laplacian spectrum 283–294 View View
17-24 Jun Ichi Fujii, Masatoshi Fujii, Yuki Seo: Operator inequalities on Hilbert C*-modules via the Cauchy-Schwarz inequality 295–315 View View
17-25 A. Akbulut, V. S. Guliyev, M. Dziri: Weighted norm inequalities for the g-Littlewood-Paley operators associated with Laplace-Bessel differential operators 317–333 View View
17-26 Peter Sarkoci: Dominance of ordinal sums of the Łukasiewicz and the product triangular norm 335–347 View View
17-27 Jie Zhou, Yongmin Liu: Products of radial derivative and multiplication operator between mixed norm spaces and Zygmund-type spaces on the unit ball 349–366 View View
17-28 Qiliang Huang, Aizhen Wang, Bicheng Yang: A more accurate half-discrete Hilbert-type inequality with a general non-homogeneous kernel and operator expressions 367–388 View View
17-29 Aurelia Florea, Eugen Păltănea: On a class of punctual convex functions 389–399 View View
Issue: 2 (April, 2014)
Article number / DOI Authors / Title Pages Abstract Article
17-30 V. I. Burenkov, M. L. Goldman: Necessary and sufficient conditions for the boundedness of the maximal operator from Lebesgue spaces to Morrey-type spaces 401–418 View View
17-31 Jurij Kovič: Permutation inequalities 419–429 View View
17-32 Feng Yibin, Wang Weidong: Some inequalities for Lp-dual affine surface area 431–441 View View
17-33 Xiao-Yan Li, Chang-Jian Zhao: On the p-mixed affine surface area 443–450 View View
17-34 Peng Gao: Some completely monotonic functions involving the q-gamma function 451–460 View View
17-35 S. H. Saker, R. P. Agarwal, Donal O'Regan: Higher order dynamic inequalities on time scales 461–472 View View
17-36 Xiuxiang Peng, Zengyan Si, Qingying Xue: Weighted estimates for iterated commutators of multilinear operators with non-smooth kernels 473–498 View View
17-37 Zhen-Hang Yang: Sharp bounds for Seiffert mean in terms of weighted power means of arithmetic mean and geometric mean 499–511 View View
17-38 Ryotaro Tanaka, Tomoyoshi Ohwada, Kichi-Suke Saito: Geometric constants and characterizations of inner product spaces 513–520 View View
17-39 Chao-Ping Chen: Asymptotic expansions of the logarithm of the gamma function in the terms of the polygamma functions 521–530 View View
17-40 Omran Kouba: An inequality for bounded functions 531–537 View View
17-41 Lingling Zhang, Tomoyoshi Ohwada, Muneo Chō: Reverses of the triangle inequality in inner product spaces 539–555 View View
17-42 Teresa Rajba: On the Ohlin lemma for Hermite-Hadamard-Fejér type inequalities 557–571 View View
17-43 Gregor Dolinar, Alexander Guterman, Janko Marovt: Monotone transformations on B(H) with respect to the left-star and the right-star partial order 573–589 View View
17-44 Árpád Bényi, Branko Ćurgus: Ceva's triangle inequalities 591–609 View View
17-45 Zun Wei Fu, Guang Lan Wang, Qing Yan Wu: Weighted Lipschitz estimates for commutators of one-sided operators on one-sided Triebel-Lizorkin spaces 611–625 View View
17-46 Stefan Samko: Morrey spaces are closely embedded between vanishing Stummel spaces 627–639 View View
17-47 Hongliang Zuo, Masatoshi Fujii, Jun Ichi Fujii, Yuki Seo: Upper bound for spectra of Jensen operator and its application to reverse arithmetic-geometric means 641–648 View View
17-48 Metin Başarir, Emrah Evren Kara, Şükran Konca: On some new weighted Euler sequence spaces and compact operators 649–664 View View
17-49 Marek Niezgoda: On (k,h;m)-convex mappings and applications 665–678 View View
17-50 Pieter C. Allaart: Digital sum inequalities and approximate convexity of Takagi-type functions 679–691 View View
17-51 D. Azevedo, V. A. Menegatto: Eigenvalue decay of integral operators generated by power series-like kernels 693–705 View View
17-52 Bhikha Lila Ghodadra: An application of Jensen's inequality in determining the order of magnitude of multiple Fourier coefficients of functions of bounded φ-variation 707–718 View View
17-53 Feng Qi, Xiao-Jing Zhang, Wen-Hui Li: Lévy-Khintchine representation of the geometric mean of many positive numbers and applications 719–729 View View
17-54 Wenzhi Yang, Shuhe Hu: Some maximal type inequalities for N-demimartingales and related results 731–747 View View
17-55 Bhikha Lila Ghodadra: Applications of Hölder's and Jensen's inequalities in studying the β-absolute convergence of Vilenkin-Fourier series 749–760 View View
17-56 Eridani, Hendra Gunawan, Eiichi Nakai, Yoshihiro Sawano: Characterizations for the generalized fractional integral operators on Morrey spaces 761–777 View View
17-57 A. Aglić Aljinović, J. Pečarić, A. Perušić: Generalizations of Steffensen's inequality via weighted Montgomery identity 779–799 View View
Issue: 3 (July, 2014)
Article number / DOI Authors / Title Pages Abstract Article
17-58 A. Salem: Complete monotonicity properties of functions involving q-gamma and q-digamma functions 801–811 View View
17-59 Baoguo Jia, Lynn Erbe, Raziye Mert: A Halanay-type inequality on time scales in higher dimensional spaces 813–821 View View
17-60 A. Aziz, N. A. Rather: Location of the zeros of trinomials and quadrinomials 823–829 View View
17-61 Sungeun Jung, Insook Kim, Eungil Ko: Weak forms of supercyclity and a class of paranormal operators 831–842 View View
17-62 Aydın Tiryaki, Devrim Çakmak, Mustafa Fahri Aktaş: Lyapunov-type inequalities for two classes of Dirichlet quasilinear systems 843–863 View View
17-63 Feng Yibin, Wang Weidong: Shephard type problems for Lp-centroid bodies 865–877 View View
17-64 L.-E. Persson, O. V. Popova, V. D. Stepanov: Weighted Hardy-type inequalities on the cone of quasi-concave functions 879–898 View View
17-65 Yulan Jiao: A weighted norm inequality for multilinear Fourier multiplier operator 899–912 View View
17-66 Omran Kouba: Bounds for the ratios of differences of power means in two arguments 913–928 View View
17-67 Marco Vianello: Norming meshes by Bernstein-like inequalities 929–936 View View
17-68 L. E. Azar: Two new forms of Hilbert integral inequality 937–946 View View
17-69 László Horváth: Weighted form of a recent refinement of the discrete Jensen's inequality 947–961 View View
17-70 Flavia Colonna, Songxiao Li: Weighted composition operators from the Lipschitz space into the Zygmund space 963–975 View View
17-71 Weifeng Yang, Yiping Luo, Xiangling Zhu: Differences of generalized composition operators between Bloch type spaces 977–987 View View
17-72 Árpád Baricz, Tibor K. Pogány: Functional inequalities for the Bickley function 989–1003 View View
17-73 Weidong Wang, Yanping Zhou: Inequalities for the p-cross-section bodies 1005–1013 View View
17-74 Zhen-Hang Yang: The sharp inequalities related to Wilker type 1015–1026 View View
17-75 Martin Moskowitz: The triangle inequality for graded real vector spaces of length 3 and 4 1027–1030 View View
17-76 Mubariz T. Karaev, Mehmet Gürdal, Ulaş Yamancı: Some results related with Berezin symbols and Toeplitz operators 1031–1045 View View
17-77 Denghui Wu, Tongyi Ma, Lili Zhang: The λ-intersection bodies and an analytic generalized Busemann-Petty problem 1047–1060 View View
17-78 Guilian Gao, Yong Zhong: Some inequalities for Hausdorff operators 1061–1078 View View
17-79 Fangwei Chen, Congli Yang, Jiazu Zhou: The Orlicz affine isoperimetric inequality 1079–1089 View View
17-80 Alfred Witkowski: On invariance equation for means of power growth 1091–1094 View View
17-81 Chang-Jian Zhao, Xiao-Yan Li: On a question for dual quermassintegrals 1095–1103 View View
17-82 S. Abramovich, L. E. Persson, N. Samko: Some new scales of refined Jensen and Hardy type inequalities 1105–1114 View View
17-83 J. Rooin, A. Alikhani, M. S. Moslehian: Riemann sums for self-adjoint operators 1115–1124 View View
17-84 J. Pečarić, J. Perić: Generalizations and improvements of converse Jensen's inequality for convex hulls in k 1125–1137 View View
17-85 Bhikha Lila Ghodadra: Determination of order of magnitude of multiple Fourier coefficients of functions of bounded ϕ-variation having lacunary Fourier series using Jensen's inequality 1139–1151 View View
17-86 R. G. Vyas, K. N. Darji: On multiple Fourier coefficients of functions of ϕ-Λ-bounded variation 1153–1160 View View
17-87 Limin Zou, Chuanjiang He: On operator Bohr type inequalities 1161–1169 View View
17-88 Jesús Yepes Nicolás: On properties for m-polynomials of unit p-balls 1171–1182 View View
17-89 S. H. Saker, Donal O'Regan, R. P. Agarwal: Some dynamic inequalities of Hardy type on time scales 1183–1199 View View
Issue: 4 (October, 2014)
Article number / DOI Authors / Title Pages Abstract Article
17-90 Martin Křepela: Convolution inequalities in weighted Lorentz spaces 1201–1223 View View
17-91 Neven Elezović, Lenka Vukšić: Asymptotic expansions and comparison of bivariate parameter means 1225–1244 View View
17-92 Robert Černý: Concentration-compactness principle for generalized Moser-Trudinger inequalities: characterization of the non-compactness in the radial case 1245–1280 View View
17-93 Senlin Wu: Upper bounds for the covering number of centrally symmetric convex bodies in ℝn 1281–1298 View View
17-94 Jiecheng Chen, Xiao Yu: Weighted estimates for vector-valued commutators of generalized fractional integrals 1299–1320 View View
17-95 Zhong-Zhi Wang, Wei-Guo Yang: A note on strong law of large numbers for dependent random sequence 1321–1326 View View
17-96 M. Ait Ouahra, A. Kissami, A. Sghir: Strong approximation of some additive functionals of symmetric stable process 1327–1336 View View
17-97 Jiangtao Yuan, Caihong Wang: Riccati type operator equation and Furuta's question 1337–1342 View View
17-98 Long Lin: Inequalities and asymptotic expansions related to Glaisher-Kinkelin constant 1343–1352 View View
17-99 Włodzimierz Łenski, Bogdan Szal: Strong approximation of almost periodic functions 1353–1364 View View
17-100 S. S. Dragomir, M. S. Moslehian, Y. J. Cho: Some reverses of the Cauchy-Schwarz inequality for complex functions of self-adjoint operators in Hilbert spaces 1365–1373 View View
17-101 Pu Zhang, Jianglong Wu: Commutators for the maximal functions on Lebesgue spaces with variable exponent 1375–1386 View View
17-102 Árpád Baricz, Tibor K. Pogány: Functional inequalities for modified Struve functions II 1387–1398 View View
17-103 Yoshihiro Mizuta, Tetsu Shimomura: Sobolev embeddings for Riesz potentials of functions in Morrey spaces L1,ν,β12(Rn) 1399–1414 View View
17-104 S. S. Volosivets: Wiener type theorems for Fourier-Vilenikin series with nonnegative coefficients and solid spaces 1415–1425 View View
17-105 Li-Hua Min: Liouville type theorem for higher order Hardy-Hénon system of inequalities 1427–1439 View View
17-106 Mikhail A. Efimov, Alexander E. Guterman: Monotone maps on diagonalizable matrices 1441–1452 View View
17-107 Huaxiang Hu, Qiuyi Dai: Isoperimetric Inequalities for Positive Solution of P-Laplacian 1453–1469 View View
17-108 Bing He, Bicheng Yang: A new multiple half-discrete Hilbert-Type inequality 1471–1485 View View
17-109 Jacopo D'Aurizio: Refinements of the Shafer-Fink inequality of arbitrary uniform precision 1487–1498 View View
17-110 Adam Osȩkowski: Functional equations and sharp weak-type inequalities for the martingale square function 1499–1513 View View
17-111 Alexander Goncharov: Best exponents in Markov's inequalities 1515–1527 View View
17-112 Changmin Du, Gangsong Leng, Dongmeng Xi: Volume inequalities for Orlicz mean zonoids 1529–1541 View View
17-113 L. Krizsán, F. Móricz: The Lebesgue summability of double trigonometric integrals 1543–1550 View View
17-114 Chang-Jian Zhao, Wing-Sum Cheung: Reverse Hilbert's type integral inequalities 1551–1561 View View
17-115 D. Aharonov, U. Elias: More Jordan type inequalities 1563–1577 View View
17-116 Marek Niezgoda: Remarks on Sherman like inequalities for (α,β)-convex functions 1579–1590 View View
17-117 Andrea Laforgia, Pierpaolo Natalini: On an inequality for the ratio of gamma functions 1591–1599 View View